# SDR AALA201703169033

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 52,663 hours, 8,307 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Part serial: 2954
- Condition: Sparks
- Location: Galley
- Part time: 5,366 hours, 1,062 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER NR 4 SPARKED, THEN TURNED OFF AUTOMATICALLY.  REMOVED AND REPLACED COFFEEMAKER IAW AMM 25-32-02.  OPERATIONAL CHECKED GOOD.
